How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Anthony Osula Your Own Question
Anthony Osula
Anthony Osula, General Physician
Category: Medical
Satisfied Customers: 58
Experience:  MB ChB DRCOG
106915327
Type Your Medical Question Here...
Anthony Osula is online now

I have left a question today but this is a follor up one,

This answer was rated:

i have left a question today but this is a follor up one, ive taken 6 more diazpam and 8 beta blockers, can i srtay at home or do i need to see the doctor
Customer: replied 13 days ago.
im very depressed i dont want to die, but i cant stand my depression and it helps me to sleep

I'll strongly advise you to see a Dr tonight as you've overdosed on your tablets and diazepam especially can affect your breathing function, while the beta blockers will really slow down your heart.

Is there anyone home with you that can take you to hospital as I'll advise you not to drive.

Customer: replied 13 days ago.
im afraid to go to the hospital as then it will be on my medical file, and the people look down on you coz ive overdosed, i dont know what to tell them, im in a mess really, my depression is bad, bur i wouldnt kill mysefl as i have a daughter and i got elderly parents that need help too.... if it dont go to the hospital will things get worse,

Your hospital file is confidential and noone can have access to it without your consent as per data protection laws.

You need to be in hospital to get checked out as your heart can be affected by what you took

You'll also need help for your depression, maybe you'll need to see a psychiatrist

Customer: replied 13 days ago.
my depression comes and goes, in your opinion then should i go to the hospital, i dont know what to do, i just noticed my breathing is out of breath and stomach pains

Yes you should go, anybody would tell you that. Call an ambulance or NHS111.

Customer: replied 13 days ago.
okay thank you, ill get my mum to take me

No worries, they'll help you with the depression as well but the priorty for now is dealing with the effects of the overdose you took

Anthony Osula and 3 other Medical Specialists are ready to help you

When you can, please leave some feedback ratings and feel free to come back later for further advice